# SDR 9612416310

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE APU FIRE WARNING ACTIVATED AT 50 TO 60 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE AUTOMATIC FIRE OVERHEAT LOGIC TEST SYSTEM AND RELAY R7692, OPERATIONAL CHECK GOOD.
